# SDR CALA2023010900054

- Difficulty date: January 6, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N75435
- Make and model: Boeing 737924ER
- Aircraft serial: 33529
- Aircraft time: 43,154 hours, 15,186 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB LOWER SKIN CRACKED AT STA 157.10 23 INCHES AFT OF FORWARD SPAR. STEP 5 TABLE 204. CRACK REPAIR ACCOMPLISHED ON BAM N/R 001145780. ACCOMPLISH INSPECTION REQUIREMENTS OF REPAIR PER SRM 55-10-01 REPAIR 11
